# SDR SWIA201128602

- Difficulty date: November 18, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 21,750 hours, 18,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT FLOOR STRIP IS OUT.  (FLT 5508)  RE-CONNECTED FORWARD EMERGENCY LIGHT FLOOR STRIP.
